# SDR MASA200500909

- Difficulty date: November 17, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N909FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15009
- Aircraft time: 5,729 hours, 4,066 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6633 LGB - RT INBD MFS PCU JAMMED WITH FLT SPOILER.  MAINTENANCE PERFORMED THE SPOST, SYSTEM OPERATES NORMALLY.
